# SDR ZZDA2009361

- Difficulty date: November 16, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA FLOOR SUPPORT BEAM, STA 256, LBL 12 TO RBL 23, CORROSION.  ACCOMPLISHED FLOOR SUPPORT BEAM REPLACEMENT PER B717 SRM 51-40-02.
